# SDR SWIA2024053000013

- Difficulty date: May 13, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N280SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000745
- Aircraft time: 12,420 hours, 9,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTRAL SEAT TRACK AT FRAME 16 CORRODED AT FWD CORNERS OF TRACK (C-CHECK RO 6/1/2024)REPAIRED IAW ETD2024-170-013525 REPAIR OF RH CENTRAL SEAT TRACK AT FRAME 16  FWD CORNERS OF TRACKREF. ETD2024-170-013525. THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE OR FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
